MAUDE Adverse Event Report: CONMED LARGO INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number KMR2S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, kmr2s, infinity aim meniscal repair device, 25° curved, was being used during a meniscal repair procedure on (b)(6) 2025 when it was reported, "basically the second implant appears not to have been connected to the suture or it deployed early.Again, the surgeon had to search for the implants behind the knee but he could only find one.¿.An alternate device was used to complete the procedure causing a 5-minute delay.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported injury of foreign body left in patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Examination of returned used, item kmr2s found no implants remaining on the device.Examinations found no issues with the device assembly process.Examination performed per print.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 17 complaints, regarding 21 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that bending of the device may prevent proper insertion and / or damage the implants and / or suture / compromise needle structural integrity.The device should not be used as a lever.Improper insertion technique may cause breakage of the device, implants and / or suture or premature failure.Proper selection of the needle depth setting of the sleeve impacts ability to deploy implants successfully.Depressing the trigger prior to piercing the meniscus could deploy implants prematurely.Turning the wheel prematurely or in the wrong direction could cause the device to not perform as intended.Do not reload anchors into device.Reloading of anchors may cause repair device and/or implant damage.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
INFINITY AIM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key22157311
Report Number1017294-2025-00059
Device Sequence Number7484144
Product Code MBI
UDI-Device Identifier20845854649906
UDI-Public(01)20845854649906(17)270506(10)1387019
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKMR2S
Device Lot Number1387019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S&N FASTFIX.; S&N FASTFIX.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic